# SDR ASOA201000498

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 16,342 hours, 13,925 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR EMERGENCY EXIT SIGN HAS SEVERAL LAMPS INOP.  RELAMPED G1 FLOOR LEVEL EMERGENCY EXIT SIGN FLOODLIGHT. OPS CHECK GOOD.  RELAMPED G1 FLOOR LEVEL EMERGENCY EXIT SIGN FLOODLIGHT. OPS CHECK GOOD.
